# SDR 96DHL70701D

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1520792
- Condition: Corroded
- Location: Bs 600-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NUMBER  6 SEAT TRACK WAS CORRODED FROM BS 600 TO BS 740 RBL 44.  INSTALLED NEW SEAT TRACK PER SRM 53-10-5 AND 53-30-2.
